# SDR DL72S954282

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65569923
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, A CRACK WAS FOUND AT THE LOWER HINGE CUTOUT.  THE CRACK WAS ROUTED OUT AND A STEEL DOUBLER WAS INSTALLED AS PER SRM 52-40-2 FIG 4, FOR LT AFT SERVICE DOOR.
